# SDR IPXA1M64225

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 57,510 hours, 10,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L1 DOOR SLIDE PRESSURE SWITCH DOESN`T WORK.  PERFORMED T/S IN REF WITH FIM 25-61-00-1.  REPLACED REMOTE PRESSURE  INDICATOR ASSY FOR L1 DOOR IN REF WITH AMM 25-61-04-4.  OPS TEST OF THE REMOTE PRESSURE INDICATOR L1 IS GOOD IN REF WITH AMM 25-61-04-5.
